Had had juvederm injected above the lip, in the lips, and at the corners of the mouth. My goals had been to get rid of the vertical lip lines. Also, I had been worried about the corners of my mouth turning downward. Now, those vertical lip lines are more prominent and the left corner of my mouth is turning downward more. Also, my chin is revealing some new winkles. The wrinkles around my mouth were less prominent before the juvederm. Can this be reversed?
Doctor Answers (5)
Yes Juvederm can be reversed
yes Juvederm can be reversed. I would recommend waiting a few weeks to see if it settles down and calling the issues to the attention of your doctor. Juvederm is dissolvable with hyaluronidase.
Reversing of Juvederm
It is important to wait at least 2 weeks after injection to make any decision about reversal of Juvederm or any other hyaluronic acid filler. If after that time you still aren't happy with the result, talk to your physician about augmenting the filler placement versus reversing it with hyaluronidase. Be sure your physician is experienced with reversing Juvederm.
Juvederm is easily reversed with hyaluronidase
I'm sorry that you don't like what you are seeing. It is important to do a few things though: 1. evaluate your pre-pictures - if some of the lines you are seeing now are more prominent, perhaps it's because those around them are gone and therefore you're focusing more on them, even though they were already there before the injections, and 2. wait until all the swelling and bruising is gone to fully assess, about 10 days. If you're still not happy and want to get rid of the Juvederm, it's easily fixed with hyaluronidase.
You might also like...
I'm sorry to hear you have had such an unpleasant experience. Fortunately, Juvederm can be reversed with hyaluronidase. You should follow up with your provider to review the opitons. I would recommend you waiting at least 1-2 weeks after your initial injections in order to make sure what you are truly seeing is not just swelling.
Dr. Grant Stevens
Web reference: http://marinaplasticsurgery.com/
Give yourself a few days for the swelling to settle down and then if you're still unhappy, go back to the MD that did the Juvederm injections for evaluation and possible hyaluronidase injection to dissolve the Juvederm.
I have used Botox (and more recentky added Dysport) to soften the vertical lines around the mouth. I have found this very effective over the past 22 years.
Web reference: http://www.drfpalmer.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.